Yasmin Emotional Roller Coaster, Yasmin Pill, Feelings, Realized That This, Lathargic
I am 22 years old and I have been on the Yasmin pill for nearly two years...at first everything was fine. I was dating someone when I got on the pill and didnt really realize a change in my moods back then, but has been becoming more and more apparent ... more »
I am 22 years old and I have been on the Yasmin pill for nearly two years...at first everything was fine. I was dating someone when I got on the pill and didnt really realize a change in my moods back then, but has been becoming more and more apparent now. I have never been the type to be depressed or have low self esteem, but within the past year I have noticed dramatic mood swings. I couldn't figure out why I felt so unhappy all of the time until I realized that this pill may be the cause. It was like I could almost feel my emotions plummet and I would start hating myself and worrying about insignificant things. I know they say that being in college sometimes brings on depression for different reasons, but never have I expirienced feelings quite like this.
Over time, my PMS has gotten worse and worse. I have a distorted image of my body, feelings of worthlessness, fatigue, and some anxiety in social situations. I have been wanting to go out less and less and be alone more and more. My appetite has increased and all I can sometimes think about is food. Luckily I work out like a maniac and weight gain really hasnt been a problem.
I have been on an emotional roller coaster for quite some time now and I am ready to get off! One minute I feel happy, the next minute I feel horrible inside, depressed, and lathargic. I feel tired all the time, even when I don't do anything during the day. Sometimes I rather sleep than do anything at all just to escape. I start worrying about things that I shouldn't worry about and sometimes I can't concentrate on things. The only reason I have stayed on the pill this long is because I have wanted my period to be regular, but if this is whats making me feel so unlike myself, I rather be irregular and happy!!! Honestly, I can say that there have been very few times when I have been happy in the past 6 to 8 months, Every once and awhile, I feel really happy and I can't believe how good it feels! Then it goes away. It's absolutely horrible. I urge you to get off this pill if you have been feeling this way as well. Taking something that messes with your hormones is not natural, and if it puts you on an emotional roller coaster ride, its not worth it! I finished my pack and I'm just getting over my period. I am going to see if I feel any better this upcoming week and I will post how I feel.